# SDR FDEA202010012767

- Difficulty date: October 1, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP INBOARD HINGE AIRCRAFT SIDE, ACTUATOR ATTACH LUG RUSTED AT BASE ON BOTH SIDE.  LT OUTBOARD FLAP INBOARD HINGE A/C SIDE CORROSION ON ACTUATOR ATTACH LUG WEB BASE WAS REPAIRED PER EA, WINGS ATTACH FITTING LT WING OUTBOARD FLAP INBOARD HINGE EA 8-5740-T0357670.
